# SDR CA140106010

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 39560038395CP
- Condition: Disintegrated
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ACCORDING TO OPERATOR REPORT, AFTER LANDING DURING TAXING VIBRATIONS ARE FELT COMING FROM THE LT SIDE.  AFTER ACFT STOPPED, IT WAS FOUND OUT THAT THE LT WHEEL IS DAMAGED AND THAT THE OUTER WHEEL BEARING IS DISLOCATED, GONE.  BEARING, WHAT LEFT OF IT,  WAS FOUND ON RUNWAY.  AFTER INVESTIGATION, WHEEL AXLE WAS DAMAGED AND SOME OVERHEAT TRACES CAN BE FOUND ON AXLE AND INNER SLEEVE.  AXLE AND WHEELS , AND SHOCK STRUT WHERE REPLACED AND SENT TO O/H SHOP.  LANDING GEAR ASSY VISUALLY INSPECTED AND NO OTHER DAMAGES FOUND.
